EconPapers    
Economics at your fingertips  
 

Optimal Control and Stochastic Simulation of Large Nonlinear Models with Rational Expectations

Ray Fair

Yale School of Management Working Papers from Yale School of Management

Abstract: This paper presents a computationally feasible procedure for the optimal control and stochastic simulation of large nonlinear models with rational expectations under the assumption of certainty equivalence.

Date: 2001-06-20, Revised 2001-09-24
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repec.som.yale.edu/icfpub/publications/2596.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ysm:wpaper:ysm202

Access Statistics for this paper

More papers in Yale School of Management Working Papers from Yale School of Management Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-20
Handle: RePEc:ysm:wpaper:ysm202